Detail publikace
Horizontal extension of connections into (2)-connections
DOUPOVEC, M., MIKULSKI, W.
Originální název
Horizontal extension of connections into (2)-connections
Typ
článek v časopise - ostatní, Jost
Jazyk
angličtina
Originální abstrakt
We discuss the prolongation of connections to some non product preserving bundles.
Klíčová slova
connection, (r)-connection, natural operator
Autoři
DOUPOVEC, M., MIKULSKI, W.
Rok RIV
2004
Vydáno
14. 11. 2004
ISSN
0420-1213
Periodikum
Demonstratio Mathematicae
Ročník
37
Číslo
4
Stát
Polská republika
Strany od
963
Strany do
975
Strany počet
13
BibTex
@article{BUT46219,
author="Miroslav {Doupovec} and Wlodzimierz {Mikulski}",
title="Horizontal extension of connections into (2)-connections",
journal="Demonstratio Mathematicae",
year="2004",
volume="37",
number="4",
pages="13",
issn="0420-1213"
}